# SDR P2EA97098

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCI - FLT 105 - NO EMERGENCY DECLARED.  LANDING UNEVENTFUL.  WITH POWER SET AT CRUISE OR ABOVE (APPROX 2.00 EPR), TURNING ON THE ENGINE ANTI-ICE CAUSES THE NR 1 THROTTLE TO START MOVING TOWARD MAX POWER ON ITS OWN.  FOUND NOSE COWL ANTI-ICE DUCT CLAMP LOOSE JUST BELOW COWL VALVE.  RESECURED AND TIGHTENED NUT, LEAK CHECKED GOOD. (X)
